# SDR SWAA2022031408096

- Difficulty date: August 4, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,313 hours, 28,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE CAVITY; AFT END OF CLOSURE RIB AT ORSS 273; VERICAL SEAL RETAINER CRACKED; MARKED. / REMOVED AND REPLACED 1 EA. FITTING P/N: 115A2953-1 A 1 EA SEAL RETAINER P/N: 115A2915-15 AT LH WING T/E CLOSURE RIB ORSS 273 IAW B737-700 SRM 51-40-02-0G-0; PARA. 4 AND 9 AND BAC DRWG #: 115A2930; REV- ATAG#: A90707 AND A06193
